# SDR MYW2003F00001

- Difficulty date: January 18, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- Engine: Pwa JT8D15A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 39271611
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, NR 1 ENGINE SUPPLY PRESSURE (DUCT PRESSURE) REACHED 95 PSI FOLLOWED BY STRUT OVERHEAT AND PACK TRIP.  RETURN AIRCRAFT.  AIRCRAFT PREPED FOR TWO ENGINE FERR.  ACCOMPLISHED TWO ENGINE FERRY TO MIA IAW MM.  REMOVED AND REPLACED 13 STAGE MODULATING REGULATOR VALVE IAW MM.  OPS AND LEAK CHECK, OK.  AIRCRAFT RETURNED TO REVENUE SERVICE. (SDR 03004, LOG PAGE 108353, 108354)
